# SDR USAA2011091200006

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,441 hours, 38,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO BOS, CREW REPORTED A STRONG CHEMICAL ODOR IN REAR GALLEY.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PER J/C 03L00021001.  NO ODORS NOTED OR FINDINGS FOUND.  AIRCRAFT OK FOR SERVICE.
